# SDR ASAA2021120636824

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 55,723 hours, 16,283 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 160463
- Condition: Inoperative
- Location: Vertical Fin
- Part time: 35,957 hours, 10,564 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 AND HF 2 INOP. GROUNDED - YES. REMOVED AND REPLACED HF COUPLER #2 AND RESEATED HF COUPLER #1 IAW B737-900 23-11-61-000-801, 23-11-61-400-801, OPS CHECKS GOOD WITH NEW YORK.
